MathSciNet Relay Station
MathSciNet bibliographic data
MR974187 49E15 (35L05 93B05)
Lasiecka, I.; Triggiani, R. Exact controllability of the wave equation with Neumann boundary control. Appl. Math. Optim. 19 (1989), no. 3, 243–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement